Skip to Content

Join the 'Nurse' group to help and get support from people like you.

Nurse Questions

 Clear

We found 57 questions associated with the 'Nurse' topic.

Was given a "steroid shot for bronchitis. Feeling terrible, is tis usual?

Posted 31 Mar 2018 by Greatg1936 0 answers

went in for cough and fever (coughing up stuff) Nurse practitioner decided that I needed a "steroid" shot and a z-pack . was not told what kind of steroid shot they gave me . Since I have felt worse that before I went in 5 days ago. I took my last z-pack pill today.. Now when I cough I ...

I am a nurse,working around alot of mrsa. I woke up to a very itchy andre top of my nose to touch?

Posted 3 Mar 2018 by Sonacruz 0 answers

The area is sore on the inner aspect and outer. Area is also red.

Can having too much iron in your blood cause anxiety?

Posted 4 Feb 2018 by G Mc 1 answer

I have to donate blood occasionally to get the iron levels in my blood within normal ranges, as suggested by my last nurse practitioner, after reviewing my blood test results. Can this condition be causing me to be a more anxious person? What could be causing me to have high iron levels in my ...

My husband has been nauseous for months. Can Primidone cause serious nausea?

Posted 17 Feb 2018 by Nzales 0 answers

Psych nurse came and said to stop Primidone to see if nausea stops. Has bad leg and hand tremers. Also very weak, wants to die, seriously irritable. What is other medicine that can prevent leg tremors?

Why is my med ciprofloxacin taking so long to heal my UTI?

Posted 19 Nov 2017 by ashbash27 1 answer

I went to to the clinic today for a UTI and the prescribed me ciprofloxacin for it and it feels like it is taking to long for it to work I called the nurse at the clinic and she said sometimes it takes a little bit to kick in but I have taken this before and I was better in an hour. I don't ...

The nurse gave me my dapo shot upbove my hip is that normal?

Posted 21 Jan 2018 by Softball mom2 0 answers

I usually get my dapo shot in my buttocks and this was a new lady she gave it to me upbove my hip. Almost in my kidney area. What should I do is that normal?

What are GI side effects using Saxenda?

Posted 9 Jan 2018 by jenniferluvscrafts 0 answers

I started Saxenda 5 days ago 3 days in I started with side effects, burping ,gas pains, stomach gurgling, stomach pain , bloating and constipation. I called my Dr and the nurse called me back said that GI symptoms are side effects and to try taking it at bedtime. Also stay on the lowest dose for ...

Can I take Night Nurse and Nurofen Cold and Flu?

Posted 30 Oct 2017 by AliceBoot 1 answer

I’m in bed with flu. I think the Night Nurse helps with fever but not so much the aches and pain. My husband brought me some Nurofen Day and Night cold and flu tablets and I want to know if I can take them together.

I take Prozac 20mg once a day and Vistaril (hydroxyzine) 50mg is for as needed is it safe together?

Posted 23 Jun 2017 by Mommiesrus 1 answer

I was prescribed both by my nurse practitioner and would like to know other people experience.

My mother is 92 and her calf has an open sore and the nurse said to get eucerin creme on it. Should?

Posted 2 Nov 2017 by sueb0822chris 0 answers

... It be used on that? Its not that big. It's the size of a nickel.

How should saline flush solution be stored? At what temperature? What is the shelf life?

Posted 24 Oct 2017 by RNPharma 0 answers

Home health and hospice nurses often carry this in their vehicles to use in case there is none in the home when they arrive to give meds or draw blood. How should they be instructed?

Magnesium Citrate - Can I take two bottles at the same time?

Posted 15 Oct 2017 by Bagzs 0 answers

MD's nurse said to drink two bottles at the same time?

How often can I be prescribed Medrol Pac? I had relief but pain is now back as titrated dose down.

Posted 29 Aug 2017 by Boomergem2 1 answer

How often can you take the 6 day pac? I have obtained fairly good relief with the 4mg methylprednisolone 6 day pac. I have been in horrible pain. My nurse practitioner refilled once but will not refill again. Awaiting my appointments with ortho and rheumatologist but don't know how I am going ...

Page 1 2 3 4 Next

Ask a Question

Search this Group